Prevacid/Lansoprazole Headaches

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Nov 2012
Total Posts : 1
   Posted 11/2/2012 1:25 AM (GMT -6)   
Started developing a dull, persistent headache on the top left side of my head after doubling my daily dose of Lansoprazole from 30mg to 60mg.  Doctor suggested I stop the PPI to see if indeed that's what's causing the headache.  Anyone have similar headaches, and if so, how long did it take for your headaches to go away after you stopped taking Lansoprazole/Prevacid?

Forum Moderator

Date Joined Feb 2009
Total Posts : 7180
   Posted 11/3/2012 10:04 AM (GMT -6)   
Hi Wayno,
Welcome to Healing Well!  Hopefully somebody will be by who experienced a headache side effect, and can provide you with some information.  I never had any noticable side effects from any of the PPIs I took.
Wish you well!
GERD/Heartburn Moderator
Nissen Fundoplication 2/09

"Whatever you fight, you strengthen, and what you resist, persists.”

“Worry pretends to be necessary but serves no useful purpose”

“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”Eckhart Tolle
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, March 23, 2018 2:57 PM (GMT -6)
There are a total of 2,943,210 posts in 322,933 threads.
View Active Threads

Who's Online
This forum has 161303 registered members. Please welcome our newest member, ms910.
335 Guest(s), 12 Registered Member(s) are currently online.  Details
hammer8, Scaredy Cat, ArtAngel, C_G_K, Girlie, Jaybee&GG, Lynnwood, soggyinsnoqualmie, sierraDon, dontscopeme, Msdruidess, Everton